Pacific Journal of Mathematics

Starlike integral operators.

Sanford S. Miller, Petru T. Mocanu, and Maxwell O. Reade

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 157-168.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805993

Mathematical Reviews number (MathSciNet)
MR526674

Zentralblatt MATH identifier
0398.30007

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Miller, Sanford S.; Mocanu, Petru T.; Reade, Maxwell O. Starlike integral operators. Pacific J. Math. 79 (1978), no. 1, 157--168. https://projecteuclid.org/euclid.pjm/1102805993


Export citation

References

  • [1] S. D. Bernardi, Convex and starlike univalentfunctions, Trans. Amer. Math. Soc, 135 (1969), 429-446.
  • [2] W. M. Causey andW. L. White, Starlikenessof certain functions with integral representations, J.A.M.A., 64 (1978), 458-466.
  • [3] Z. Lewandowski, S. Miller, and E. Zlotkiewicz, Generatingfunctionsfor some classes of univalent functions,Proc. Amer. Math. Soc,56 (1976), 111-117.
  • [4] R. J. Libera, Some classes of regular univalent functions,Proc. Amer. Math. Soc, 16 (1965), 755-758.
  • [5] E. P. Merkes, andD. J. Wright, On the univalence of a certain integral, Proc. Amer. Math. Soc,27 (1971), 97-100.
  • [6] S. Miller, P. Mocanu andM. Reade, Bazilevic functions and generalizedconvexity, Rev. Roum. Math. Pures et Appl. XIX, No.2 (1974), 213-224.
  • [7] R. Singh, On Bazilevic functions,Proc Amer. Math. Soc,38 (1973), 261-271.